UTHM Institutional Repository

Items where Author is "Abdul Hameed, Mohammed"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Gamsha, Abdullahi Madaki and Abdul Hameed, Mohammed and Roslan, Rozaini (2017) Psolutions of Poiseuille flow using homotopy perturbation method linked with Padé approximation. ARPN Journal of Engineering and Applied Sciences, 12 (8). pp. 2545-2550. ISSN 18196608

This list was generated on Wed Sep 30 00:51:04 2020 +08.